# SDR DALA1312460681

- Difficulty date: April 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1013 Lbl69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB BS 1013 1018, LBL 69 HAS UPPER SURFACE CORROSION.  REPLACED CUSP WEB IAW SRM 51-40-02, PG 6.
